Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 20, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Aug 13, 2021, 11:39 PM EDT. It took effect at Aug 14, 2021, 2:00 PM EDT. It was in force for 62 hr.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2021, 11:39 PM EDT (03:39 UTC)
- In effect from
- Aug 14, 2021, 2:00 PM EDT
- Expired
- Aug 17, 2021, 4:00 AM EDT
- In force
- 62 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted.
697 WHUS72 KTBW 140339 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 1139 PM EDT Fri Aug 13 2021 GMZ836-856-152100- /O.CAN.KTBW.TR.A.1006.000000T0000Z-000000T0000Z/ /O.NEW.KTBW.SC.Y.0020.210814T1800Z-210815T2100Z/ Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- 1139 PM EDT Fri Aug 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 PM EDT SUNDAY... ...TROPICAL STORM WATCH IS CANCELLED... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Charlotte Harbor and Pine Island Sound and Coastal waters from Bonita Beach to Englewood FL out 20 NM. * WHEN...From 2 PM Saturday to 5 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ876-161200- /O.UPG.KTBW.TR.A.1006.000000T0000Z-000000T0000Z/ /O.NEW.KTBW.TR.W.1006.210814T0339Z-000000T0000Z/ Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 1139 PM EDT Fri Aug 13 2021 ...TROPICAL STORM WARNING IN EFFECT... * WHAT...Southeast winds around 25 kt with frequent gusts to 35 kt and seas 4 to 7 feet. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...Winds will begin to increase Saturday afternoon and persist through Sunday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ853-873-161200- /O.NEW.KTBW.SC.Y.0020.210814T2100Z-210816T1200Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 1139 PM EDT Fri Aug 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 8 AM EDT MONDAY... * WHAT...Southeast winds 20 to 25 kt with gusts to 30 kt and seas 4 to 8 feet expected. * WHERE...Coastal waters from Englewood to Tarpon Springs FL out 20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 5 PM Saturday to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDTIONAL DETAILS... The strongest winds and highest seas will be across the Western offshore waters where occasional gusts to 34 knots will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
137 WHUS72 KTBW 140911 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 511 AM EDT Sat Aug 14 2021 GMZ876-161200- /O.CON.KTBW.TR.W.1006.000000T0000Z-000000T0000Z/ Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 511 AM EDT Sat Aug 14 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southeast winds around 25 kt with frequent gusts up to 35 kt and seas 4 to 7 feet. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...Winds will begin to increase this afternoon and persist through Sunday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ836-856-152100- /O.CON.KTBW.SC.Y.0020.210814T1800Z-210815T2100Z/ Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- 511 AM EDT Sat Aug 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT SUNDAY... * WHAT...East winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Charlotte Harbor and Pine Island Sound and Coastal waters from Bonita Beach to Englewood FL out 20 NM. * WHEN...From 2 PM this afternoon to 5 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ853-873-161200- /O.CON.KTBW.SC.Y.0020.210814T2100Z-210816T1200Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 511 AM EDT Sat Aug 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EDT MONDAY... * WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Coastal waters from Englewood to Tarpon Springs FL out 20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 5 PM this afternoon to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS... The strongest winds and highest seas will be across the Western offshore waters where occasional gusts to 34 knots will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
939 WHUS72 KTBW 141511 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 1111 AM EDT Sat Aug 14 2021 GMZ876-142315- /O.CAN.KTBW.TR.W.1006.000000T0000Z-000000T0000Z/ /O.EXB.KTBW.SC.Y.0020.210814T1800Z-210816T0400Z/ Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 1111 AM EDT Sat Aug 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT SUNDAY NIGHT... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...East winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...Until midnight EDT Sunday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ850-870-142315- /O.EXB.KTBW.SC.Y.0020.210815T1200Z-210816T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 1111 AM EDT Sat Aug 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT MONDAY... * WHAT...East winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM and Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...From 8 AM Sunday to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ836-856-142315- /O.EXT.KTBW.SC.Y.0020.210814T1800Z-210816T0400Z/ Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- 1111 AM EDT Sat Aug 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT SUNDAY NIGHT... * WHAT...East winds 20 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Charlotte Harbor and Pine Island Sound and Coastal waters from Bonita Beach to Englewood FL out 20 NM. * WHEN...Until midnight EDT Sunday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ853-873-142315- /O.CON.KTBW.SC.Y.0020.210814T2100Z-210816T1200Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 1111 AM EDT Sat Aug 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EDT MONDAY... * WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Coastal waters from Englewood to Tarpon Springs FL out 20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 5 PM this afternoon to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
995 WHUS72 KTBW 141857 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 257 PM EDT Sat Aug 14 2021 GMZ836-142100- /O.EXT.KTBW.SC.Y.0020.000000T0000Z-210814T2100Z/ Charlotte Harbor and Pine Island Sound- 257 PM EDT Sat Aug 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...East winds 20 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Charlotte Harbor and Pine Island Sound and Coastal waters from Bonita Beach to Englewood FL out 20 NM. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ853-873-142100- /O.CON.KTBW.SC.Y.0020.210814T2100Z-210816T1200Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 257 PM EDT Sat Aug 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Coastal waters from Englewood to Tarpon Springs FL out 20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 5 PM this afternoon to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ856-876-142100- /O.CON.KTBW.SC.Y.0020.000000T0000Z-210816T0400Z/ Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 257 PM EDT Sat Aug 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT SUNDAY NIGHT... * WHAT...East winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...Until midnight EDT Sunday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ850-870-142100- /O.CON.KTBW.SC.Y.0020.210815T1200Z-210816T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 257 PM EDT Sat Aug 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT MONDAY... * WHAT...East winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM and Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...From 8 AM Sunday to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
675 WHUS72 KTBW 150656 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 256 AM EDT Sun Aug 15 2021 GMZ853-150800- /O.CAN.KTBW.SC.Y.0020.000000T0000Z-210816T1200Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- 256 AM EDT Sun Aug 15 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... As Fred moves towards the Central Gulf Coast, winds and seas will remain below criteria of SCA and will instead be replaced by Small Craft Exercise Caution headlines.. $$ GMZ856-150800- /O.CAN.KTBW.SC.Y.0020.000000T0000Z-210816T0400Z/ Coastal waters from Bonita Beach to Englewood FL out 20 NM- 256 AM EDT Sun Aug 15 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... As Fred moves towards the Central Gulf Coast, winds and seas will remain below criteria of SCA and will instead be replaced by Small Craft Exercise Caution headlines.. $$ GMZ850-150800- /O.CAN.KTBW.SC.Y.0020.210815T1200Z-210816T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- 256 AM EDT Sun Aug 15 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... As Fred moves towards the Central Gulf Coast, winds and seas will remain below criteria of SCA and will instead be replaced by Small Craft Exercise Caution headlines. $$ GMZ876-160000- /O.EXT.KTBW.SC.Y.0020.000000T0000Z-210816T0000Z/ Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 256 AM EDT Sun Aug 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southeast winds around 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ870-161800- /O.EXT.KTBW.SC.Y.0020.210815T1800Z-210816T1800Z/ Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 256 AM EDT Sun Aug 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT MONDAY... * WHAT...Southeast winds around 20 kt and seas 4 to 6 feet expected. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...From 2 PM this afternoon to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ873-161200- /O.CON.KTBW.SC.Y.0020.000000T0000Z-210816T1200Z/ Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 256 AM EDT Sun Aug 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...Southeast winds around 20 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...Until 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
843 WHUS72 KTBW 151836 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 236 PM EDT Sun Aug 15 2021 GMZ870-873-161200- /O.EXT.KTBW.SC.Y.0020.000000T0000Z-210816T2000Z/ Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 236 PM EDT Sun Aug 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT MONDAY... * WHAT...Southeast winds around 20 kt and seas 4 to 6 feet expected. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...Until 4 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ876-161200- /O.EXT.KTBW.SC.Y.0020.000000T0000Z-210816T1200Z/ Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 236 PM EDT Sun Aug 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...Southeast winds around 20 kt with gusts up to 25 kt and seas 4 to 8 feet. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...Until 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
144 WHUS72 KTBW 160743 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 343 AM EDT Mon Aug 16 2021 GMZ850-170200- /O.EXB.KTBW.SC.Y.0020.000000T0000Z-210817T0200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- 343 AM EDT Mon Aug 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southeast winds 20 to 20 kt with gusts up to 25 kt. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ870-170200- /O.EXT.KTBW.SC.Y.0020.000000T0000Z-210817T0200Z/ Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 343 AM EDT Mon Aug 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ873-162000- /O.CON.KTBW.SC.Y.0020.000000T0000Z-210816T2000Z/ Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 343 AM EDT Mon Aug 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Southeast winds 20 to 25 kt and seas 4 to 7 feet. * WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ876-161200- /O.CON.KTBW.SC.Y.0020.000000T0000Z-210816T1200Z/ Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 343 AM EDT Mon Aug 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Southeast winds around 20 knots. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...Until 8 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
617 WHUS72 KTBW 161836 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 236 PM EDT Mon Aug 16 2021 GMZ830-853-170000- /O.EXB.KTBW.SC.Y.0020.000000T0000Z-210817T0000Z/ Tampa Bay waters- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- 236 PM EDT Mon Aug 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southeast and south winds around 20 kt. * WHERE...Tampa Bay waters and Coastal waters from Englewood to Tarpon Springs FL out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ873-170000- /O.EXT.KTBW.SC.Y.0020.000000T0000Z-210817T0000Z/ Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 236 PM EDT Mon Aug 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...South and southeast winds 20 to 25 kt and seas 4 to 7 feet. * WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ850-870-170000- /O.CON.KTBW.SC.Y.0020.000000T0000Z-210817T0200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 236 PM EDT Mon Aug 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...South and south winds around 20 kt with gusts up to 30 kt and seas up to 10 feet. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
836 WHUS72 KTBW 162145 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 545 PM EDT Mon Aug 16 2021 GMZ850-870-170800- /O.EXT.KTBW.SC.Y.0020.000000T0000Z-210817T0800Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 545 PM EDT Mon Aug 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY... * WHAT...South winds around 20 kt with gusts up to 30 kt and seas up to 10 feet well offshore. * WHERE...Waters from Tarpon Springs to Suwannee River FL out to 60 NM. * WHEN...Until 4 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-853-873-170000- /O.CON.KTBW.SC.Y.0020.000000T0000Z-210817T0000Z/ Tampa Bay waters- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 545 PM EDT Mon Aug 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...South winds around 20 kt and seas 4 to 7 feet, except choppy in the bay. * WHERE...Tampa Bay waters and Coastal waters from Englewood to Tarpon Springs FL out to 60 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 13, 7:50 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Aug 13, 7:50 PM EDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
750 PM EDT Fri Aug 13 2021
.AVIATION...
Brief MVFR/IFR possible thru evening with SHRA/TSRA before
diminishing overnight with VFR conditions into Friday before
afternoon/evening showers/storms introduce chance of brief
MVFR/IFR conditions once again. Easterly winds through period
generally 10 knots or less gusting to 15 knots for northern
terminals and 10 to 15 knots gusting to around 20 knots for
southern terminals.
&&
.Prev Discussion... /issued 244 PM EDT Fri Aug 13 2021/
SHORT TERM (TDY-SUN)...
Satellite and radar data confirm that convection has began to
develop across some areas of our CWA. This trend will continue as
easterly winds pushes across the Sunshine State this afternoon. There
is still some uncertainty on how much of a sea breeze we will see in
the west coast, nonetheless, daytime heating/available instability,
ample moisture, and the lift provided my the outflows will continue
to support storms through the afternoon and into the evening hours.
Meanwhile, high pressure to our north will remain in place through
at least early Saturday, and with it the easterly flow. This will
begin to change as Tropical Depression Fred approaches the area
into the weekend. Storms could bring gusty winds and localized
flooding, especially over areas that are already saturated.
Additionally, Tropical Depression Fred remains over Cuba and its
center is forecast to move across the Gulf of Mexico waters and become
a Tropical Storm sometime on during this time. Regardless of the
track, Florida residents and visitors should prepare for unsettled
weather conditions for this weekend. Tropical Storm watches are
in effect for coastal areas of Lee and Charlotte counties, and
southern marine zones through Sunday.
LONG TERM (MON-THU)...
By Monday, Fred should be moving north of our area and making
landfall in the Florida panhandle. This will allow high pressure to
build back into the region, and bring normal summertime conditions
with afternoon convection each day. Very muggy conditions will
prevail as well as east to southeast winds.
Later next week, another area of low pressure that currently has an
80 percent chance of developing over the next few days. As of right
now, model guidance continues to keep it east of the Florida
Peninsula, but we will continue to monitor and update the forecast
as needed.
MARINE...
High pressure ridge continues to dominate over the Gulf waters
keeping easterly winds with relatively pleasant boating conditions,
before showers and thunderstorms move offshore later today, and this
will repeat on Saturday. Late on Saturday into Sunday boating
conditions will continue to worsen as Tropical Depression Fred moves
into the Gulf of Mexico. Boaters should stay alert and are urged to
remain informed with the latest NHC forecast.
FIRE WEATHER...
Ridge of high pressure over the area will keep east to northeast
winds and very moist conditions over fire districts today. Showers
and thunderstorms will develop across the east coast early and move
west towards our area through the day. This pattern will stay in
place through Saturday. Weather conditions will begin to deteriorate
late Saturday into Sunday as Tropical Depression Fred approaches the
area.
&&
.Preliminary Point Temps/PoPs...
TPA 78 92 77 86 / 40 70 50 80
FMY 77 89 75 88 / 50 70 70 80
GIF 77 90 75 84 / 40 70 40 80
SRQ 76 91 75 86 / 30 70 60 80
BKV 73 91 73 85 / 30 70 40 80
SPG 79 90 77 85 / 30 70 60 80
&&
Sea Breeze Thunderstorm Regime For Today: Sea Breeze Thunderstorm Regime For Tomorrow:
For Additional Information On Sea Breeze Regimes go to the link below
https://www.weather.gov/tbw/ThunderstormClimatology
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Watch for Coastal Charlotte-Coastal Lee.
Gulf waters...Tropical Storm Watch for Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM.
&&
AVIATION...Hurt
PREV DISCUSSION...DelermeIn the hours before
Local storm report, Aug 13, 5:45 PM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
545 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND GST 2 S FEATHER SOUND 27.87N 82.66W
08/13/2021 M41 MPH PINELLAS FL MESONET
MESONET STATION FW8522 SEMINOLE.
&&Local storm report, Aug 13, 6:57 PM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
657 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM LIGHTNING 3 SSW SAFETY HARBOR 27.97N 82.72W
08/13/2021 PINELLAS FL FIRE DEPT/RESCUE
*** 1 INJ ***
CLEARWATER FIRE RESCUE REPORTS A CITIZEN WAS
STRUCK BY LIGHTNING IN CLEARWATER AND
SUSTAINED INJURIES OF AN UNKNOWN EXTENT.
&&
DJNSpecial weather statement, Aug 13, 7:11 PM EDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
711 PM EDT Fri Aug 13 2021
FLZ162-165-262-265-140000-
Coastal Charlotte FL-Inland Charlotte FL-Inland Lee FL-
Coastal Lee FL-
711 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of southeastern
Charlotte and Lee Counties through 800 PM EDT...
At 711 PM EDT, Doppler radar was tracking a strong thunderstorm over
Olga, or near Lehigh Acres, moving west at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cape Coral, Fort Myers, Lehigh Acres, East Dunbar, Matlacha, Palmona
Park, Southwest Florida Airport, Harlem Heights, Lochmoor Waterway
Estates, Iona, Cypress Lake, San Carlos Park, McGregor, Pine Manor,
Charleston Park, Lovers Key State Park, Matlacha Isles-Matlacha
Shores, Olga, Buckingham and St. James City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2639 8208 2683 8213 2682 8156 2642 8156
2642 8166 2639 8166 2633 8182 2633 8185
2632 8186
TIME...MOT...LOC 2311Z 083DEG 30KT 2669 8167
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TBWLocal storm report, Aug 13, 7:30 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
730 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM LIGHTNING 1 SSE SAFETY HARBOR 27.99N 82.69W
08/13/2021 PINELLAS FL LAW ENFORCEMENT
*** 1 INJ ***
PINELLAS 911 REPORTS LIGHTNING STRUCK AN
INDIVIDUAL IN SAFETY HARBOR, SUSTAINING
MINOR INJURIES.
&&
DJNThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 11:39 PM EDT | Tropical Storm Warning | TBW | 12 hr | |
| Aug 14, 2:23 AM EDT | Flood Watch | TBW | Charlotte, Lee, Sarasota | 16 hr |
| Aug 14, 1:01 PM EDT | Special Weather Statement | TBW | Lee | 44 min |
| Aug 14, 1:54 PM EDT | Special Marine Warning | TBW | 96 min | |
| Aug 14, 2:58 PM EDT | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 3 days |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.